Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

bit embarrassing to ask ... potentially ... never had anything

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3812 Questions
Question
bit embarrassing to ask ... potentially ... never had anything like this that i can remember ... i have a bright red rash on the left side of my crotch that is in the fold of my leg in my groin (?) area ... it is about an inch & a half @ it's widest point & it stretches about 7-10 inches along the fold in the skin where my leg meets the body ... i walk @ work almost the entire time (8 hr days 40 hr weeks) & get sweaty & hot & wear normal pants & boxer briefs ... i shower twice daily usually & have great hygiene ... i am sexually active & have had multiple partners over the past year or so ... but nothing extreme ... sometimes sex is unprotected, sometimes not ... the rash is also accompanied by itchy testicles ... especially along the vein that goes up & down my scrotum ... there are some red bumps here & there on my testicles & in the fold of my leg on the other side of my body ... but nothing extreme ... & final accompanying symptom is that there are multiple red spots on the edges of the entrance to my annus & these itch more & more ... i do not engage in any anal sexual activities however ... tho recently (about a week or 2 ago) i did have a several day quite severe battle w/diarrhea ... again, i have never had any of these experiences that i can recall ... sry for the long message ... i am not trying to be crude nor play a joke ... this is a very sincere inquiry ... i have been trying multiple otc remedies (lotions, cremes, ointments, etc) for a couple of weeks & some offer a bit of relief, but nothing seems to really help it clear up ... i would appreciate any &/or insight help u can offer ... i do not have health insurance, so if i can cure this w/home or otc remedies, that would be the best option financially
Posted Sun, 3 Dec 2017 in null
 
 
Answered by Dr. Prof. Kunal Saha 40 minutes later
Brief Answer:
Possibly due to a fungal infection

Detailed Answer:
Thanks for asking on Health care magic.

I have gone through your query and understand your concern. Based on the description it seems that you have a fungal infection in your groins. However if you can upload an image it can help me to confirm. Application of clotrimazole powder should help in its resolution.

The diarrhea is seemingly unrelated. You need to take plenty of ORS and fluids.

Let me know in what other way I could be of service.

Regards
Above answer was peer-reviewed by
 
Follow-up: bit embarrassing to ask ... potentially ... never had anything 1 hour later
i appreciate the response. thank u. definitely eases my concern. forgive my ignorance, but how would i have obtained a fungal infection? sexual contact? other? can it just happen? can it result from lots of sweat or etc in that area? again, just never experinced this before.

is clotrimazole powder an over-the-counter product? i live in the u.s. if it helps answer that question.

i did go buy some zinc oxide lotion/ointment & immediately it seemed to help. tho it seems that it may only ease symptoms from your response & not actually be a remedy.

final question ... u said i need to take plenty of ORS? what is that? forgive me for not knowing the acronym. i drink plenty of fluids daily & much of that is water ... so will keep that up.

thank u again for the input & insight. very much appreciated :)i
 
 
Answered by Dr. Prof. Kunal Saha 6 hours later
Brief Answer:
Anybody can get such a fungal infection

Detailed Answer:
You can just get a fungal infection just like anybody else. Nothing related to sexual contact. Zinc powder will help but I would insist on clotrimazole powder.

ORS is oral rehydration solution. It helps in maintaining hydration.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor